Open Access
Translator Disclaimer
July, 1978 Optimality and Almost Optimality of Mixture Stopping Rules
Moshe Pollak
Ann. Statist. 6(4): 910-916 (July, 1978). DOI: 10.1214/aos/1176344264

Abstract

It is shown that for a test of a composite hypothesis on the parameter $\theta$ of an exponential family of distributions, mixture stopping rules are almost optimal with respect to certain criteria of optimality and a unique stopping rule is to be found among them which is optimal with respect to another type of optimality.

Citation

Download Citation

Moshe Pollak. "Optimality and Almost Optimality of Mixture Stopping Rules." Ann. Statist. 6 (4) 910 - 916, July, 1978. https://doi.org/10.1214/aos/1176344264

Information

Published: July, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0378.62071
MathSciNet: MR494737
Digital Object Identifier: 10.1214/aos/1176344264

Subjects:
Primary: 62L10
Secondary: 60G40 , 62L05

Keywords: ASN , Bayes , Brownian motion , exponential family , minimax , mixture stopping rules , open ended tests , Optimal stopping , optimality

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.6 • No. 4 • July, 1978
Back to Top